# SDR USAA EMB08020

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N960UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 1805003000
- Condition: Out Of Adjust
- Location: Fo Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1613, CLT-MSY - THE FIRST OFFICER'S SEAT DOES NOT LATCH IN PLACE AND SLIDES FORWARD WITHOUT RESTRAINT.  MAINTENANCE ADJUSTED THE LONGITUDINAL CABLE.
